# SDR CALA2025021002252

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 23,266 hours, 8,512 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPL FAILED TO EXTEND PAST 9 DEGREES COMLETED QRH FLAPS OPERATE D NORMA LY NO HISTORY OF FLAP FAULTS ON ELB, CHECKED FSEU, NO CURRENT FAULTS, FAULT HISTORY, ONLY FAULT FOUND ON LEG 141,  INTERMITTENT AND INACTIVE. FLAP OPS CHECK GOOD, NO NEW FAULTS ON FSEU AFTER TEST. AMM 27-51-00-710-801
